# SDR DALA2024072907550

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,154 hours, 29,288 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 ELONGATED HOLE VERTICAL STABILIZER RUDDER HINGE ARM BR1 DAMAGE ATTACH HOLE #2. CORRECTIVE ACTION: REPAIRED PER ERA 619541-14. (0467419)
